# SDR DALA2024080507776

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0478788) CORROSION AT FORWARD CARGO BAY SUB THRESHOLD WEB. REMOVED AND REPLACED FWD CARGO BAY SUB THRESHOLD WEB ALL WORK DONE PER B737-SRM 51-40-02-OG.
